# SDR UPS97824973

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING D-CHECK INSPECTION FOUND ATTACH ANGLE CRACKED APPROX 1 INCH AT AFT PRESSURE BETWEEN LONGERON 8 AND 9 RT FS 1766     STOP DRILLED CRACK, FABRICATED REPAIR ANGLE, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-5 FIG 9, 51-1-8, 51-1-21, 51-1-20D.
